MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY C CREATININE2; ALKALINE PICRATE, COLORIMETRY, CREATININE

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY C CREATININE2; ALKALINE PICRATE, COLORIMETRY, CREATININE
Catalog Number 04T91-20
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed a falsely elevated creatinine2 on the alinity c processing module for one patient.The following results were provided (reference range <1.2 mg/dl): sid (b)(6), initial creatinine results= 16.42 mg/dl; repeat results using a different method at a different laboratory confirmed the results.The patient was referred to the hospital and the creatinine was repeated and was in normal range using an unknown method (no actual result provided).Additional results were provided: bun= 279.92 mg/dl; potassium= 9.88 mmol/l; cystatin c= 1.25 mg/l there was no impact to patient management reported.
 
Event or Problem Description
The customer observed a falsely elevated creatinine2 on the alinity c processing module for one patient.The following results were provided (reference range <1.2 mg/dl): sid (b)(6), initial creatinine results= 16.42 mg/dl; repeat results using a different method at a different laboratory confirmed the results.The patient was referred to the hospital and the creatinine was repeated and was in normal range using an unknown method (no actual result provided).Additional results were provided: bun= 279.92 mg/dl; potassium= 9.88 mmol/l; cystatin c= 1.25 mg/l.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, device history record review, in house testing and labeling review.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.Review of tracking and trending for the creatinine2 assay did not identify an increase in complaint activity related to the complaint issue.Additionally, an increase in complaint activity was not identified for reagent lot 71572ud00.A device history record review did not identify any nonconformances or deviations associated with the complaint issue.In-house testing was completed with a retained kit of the complaint lot number.All validity and acceptance criteria were met and the product is performing as expected.Labeling was reviewed and found to adequately address the issue.Based on the investigation, no systemic issue or deficiency of the creatinine2 assay lot 71572ud00 was identified.

Brand Name
ALINITY C CREATININE2
Common Device Name
ALKALINE PICRATE, COLORIMETRY, CREATININE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key22166034
Report Number3005094123-2025-00287
Device Sequence Number9255280
Product Code CGX
UDI-Device Identifier00380740159528
UDI-Public(01)00380740159528(17)260421(10)71572UD00
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K210452
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/21/2026
Device Catalogue Number04T91-20
Device Lot Number71572UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2025
Supplement Date Received by Manufacturer06/20/2025
Initial Report FDA Received Date06/09/2025
Supplement Report FDA Received Date06/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/17/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, (B)(6); ALNTY C PROCESSING MODU, 03R67-01, (B)(6).
Patient SexUnknown